Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6632
Title: Su alcune approssimazioni di tipo razionale per le funzioni circolari
Authors: Guerra, Sergio
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Sergio Guerra, "Su alcune approssimazioni di tipo razionale per le funzioni circolari", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 133-138.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: 
Utilizzando una ben nota formula di quadratura, si conseguono, per le funzioni circolari,approssimazioni di tipo razionale numericamente efficaci.

By a well known quadrature formula, we obtain, for the circular functions, rational approximations wich are numerically efficient.
Type: Article
URI: http://hdl.handle.net/10077/6632
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:
File Description SizeFormat
GuerraRendMat02.pdf299.6 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

678
checked on Feb 1, 2023

Download(s) 50

306
checked on Feb 1, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.